RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 13, Issue 1  


Linear complexity of polylinear sequences
V. L. Kurakin
3
On the number of independent sets in extenders
A. A. Sapozhenko
56
A spanning tree with a large number of pendant vertices
D. V. Karpov
63
Some necessary conditions for a polynomial to be chromatic
V. A. Voblyi
73
Strong $k$-colorings of graphs
I. É. Zverovich
78
Arcs in projective Hjelmslev planes
I. N. Landjev, T. Khonol'd
90
An irreducible system of constraints of a combinatorial polyhedron in a linear-fractional optimization problem on permutations
O. A. Emets, S. I. Nedobachii, L. N. Kolechkina
110
Compositional formations of $c$-length 3
V. A. Vedernikov, D. G. Koptyukh
119
Limit theorems for an intermediately subcritical and a strongly subcritical branching process in a random environment
V. I. Afanasyev
132
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020